Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013, Article ID 191060, 12 pages
Research Article

An Alternative Method for the Study of Impulsive Differential Equations of Fractional Orders in a Banach Space

Laboratory of Applied Mathematics, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria

Received 15 April 2013; Accepted 14 July 2013

Academic Editor: Fawang Liu

Copyright © 2013 Asma Bouzaroura and Saïd Mazouzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Asma Bouzaroura, and Saïd Mazouzi, “Existence Results for Certain Multi-Orders Impulsive Fractional Boundary Value Problem,” Results in Mathematics, 2014. View at Publisher · View at Google Scholar
  • Guotao Wang, Sanyang Liu, Dumitru Baleanu, and Lihong Zhang, “A New Impulsive Multi-Orders Fractional Differential Equation Involving Multipoint Fractional Integral Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar